Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feeling of nerve ending discharging, felt like switch turned on in head. Can you explain this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I am expercing a condition where i feel my nerve endings are discharging. . This started in a flash where I felt like a switch was turn on in my head. Since that time my nerve endings feel like they are discharging. Can you explain this?
Posted Mon, 7 May 2012 in Brain and Spine
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for posting your query.
Irregular spontaneous discharge of nerve endings is usually seen in nerve root compression or neuropathies due to diabetes, etc.
These neural symptoms are a challenging thing to treat as careful examination is needed to ascertain the level of nerve involvement. You can take some anti-inflammatory pain killer like acetaminophen till you consult your neurophysician.
A detailed examination and investigations like MRI of spine are entailed.
Try some methylcobalamin supplements for relief in the meanwhile.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor